Maximal Objects and Minimal Objects in the Sets with Operations

Access this Article

Search this Article

Author(s)

Journal

  • Fukuoka University science reports

    Fukuoka University science reports 45(1), 1-7, 2015-03

    Fukuoka University

Codes

  • NII Article ID (NAID)
    110009889212
  • NII NACSIS-CAT ID (NCID)
    AN00216594
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • Journal Type
    大学紀要
  • ISSN
    0386-118X
  • NDL Article ID
    026358826
  • NDL Call No.
    Z14-690
  • Data Source
    NDL  NII-ELS  IR 
Page Top